Perverse sheaves and finite dimensional algebras

K. Vilonen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We study finite dimensional algebras which arise from categories of perverse sheaves on complex algebraic varieties.

Original languageEnglish (US)
Pages (from-to)665-676
Number of pages12
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Feb 1994

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Perverse sheaves and finite dimensional algebras'. Together they form a unique fingerprint.

Cite this